# SDR AALA202404266693

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 65,280 hours, 27,005 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN GEAR LEVER WAS MOVED TO NEUTRAL OFF POSITION AFTER TAKEOFF. THE NOSEGEAR ONLY, EXTENDED. AIRSPEED WAS BELOW 230 FOR BOTH THE EXTENSION AND RETRACTION, LANDING GEAR HANDLE WAS NOT MOVED BEYOND OFF DURING THE ANOMALOUS EXTENSION.  (OPEN).
